# SDR IPXA2014080183822

- Difficulty date: July 18, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 12,510 hours, 8,105 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 536111A08R04
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1,  BASE FRAME FITTING AT FRAME 46 CRACKED.  REPAIRED LT BASE FRAME FITTING AT FR46 IAW EO A300-5310-46789-B.
